Soit
Let
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/jtnb.1049
Mots-clés : modular curve, pro-
@article{JTNB_2018__30_3_781_0, author = {Hoshi, Yuichiro and Iijima, Yu}, title = {The pro-$l$ outer {Galois} actions associated to modular curves of prime power level}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {781--799}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {30}, number = {3}, year = {2018}, doi = {10.5802/jtnb.1049}, mrnumber = {3938626}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.1049/} }
TY - JOUR AU - Hoshi, Yuichiro AU - Iijima, Yu TI - The pro-$l$ outer Galois actions associated to modular curves of prime power level JO - Journal de théorie des nombres de Bordeaux PY - 2018 SP - 781 EP - 799 VL - 30 IS - 3 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.1049/ DO - 10.5802/jtnb.1049 LA - en ID - JTNB_2018__30_3_781_0 ER -
%0 Journal Article %A Hoshi, Yuichiro %A Iijima, Yu %T The pro-$l$ outer Galois actions associated to modular curves of prime power level %J Journal de théorie des nombres de Bordeaux %D 2018 %P 781-799 %V 30 %N 3 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.1049/ %R 10.5802/jtnb.1049 %G en %F JTNB_2018__30_3_781_0
Hoshi, Yuichiro; Iijima, Yu. The pro-$l$ outer Galois actions associated to modular curves of prime power level. Journal de théorie des nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 781-799. doi : 10.5802/jtnb.1049. https://www.numdam.org/articles/10.5802/jtnb.1049/
[1] Pro-
[2] Exactness properties of profinite completion functors, Topology, Volume 13 (1974), pp. 229-239 | DOI | MR | Zbl
[3] A first course in modular forms, Graduate Texts in Mathematics, 228, Springer, 2005, xv+436 pages | MR | Zbl
[4] On monodromically full points of configuration spaces of hyperbolic curves, The Arithmetic of Fundamental Groups - PIA 2010 (Contributions in Mathematical and Computational Sciences), Volume 2, Springer, 2010, pp. 167-207 | MR | Zbl
[5] On the kernels of the pro-
[6] A pro-
[7] Some arithmetic aspects of Galois actions in the pro-
[8]
[9] Arithmetic moduli of elliptic curves, Annals of Mathematics Studies, 108, Princeton University Press, 1985, xiv+514 pages | MR | Zbl
[10] Modular curves and the Eisenstein ideal, Publ. Math., Inst. Hautes Étud. Sci., Volume 47 (1977), pp. 33-186 | DOI | Numdam | Zbl
[11] The algebraic and anabelian geometry of configuration spaces, Hokkaido Math. J., Volume 37 (2008) no. 1, pp. 75-131 | MR | Zbl
[12] On the torsion of Jacobians of principal modular curves of level
[13] On the Jacobian of the Klein curve, Proc. Am. Math. Soc., Volume 122 (1994) no. 4, pp. 971-978 | DOI | MR | Zbl
[14] A finiteness conjecture on abelian varieties with constrained prime power torsion, Math. Res. Lett., Volume 15 (2008) no. 6, pp. 1223-1231 | DOI | MR | Zbl
[15] The Modular Forms Database (http://wstein.org/Tables)
Cité par Sources :